MathSciNet Relay Station
MathSciNet bibliographic data
MR2175347 (2006h:54008) 54C10 (28C15 54C60 54C65 54E50 60B05)
Ageev, S.; Tymchatyn, E. D. On exact atomless Milutin maps. Topology Appl. 153 (2005), no. 2-3, 227–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement